# SDR SWAA2021030853231

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 64,764 hours, 29,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE GIRTBAR WILLNOT STAY IN UNARMED BRACKETS / REPOSITIONED FWD ENTRY DOOR ESCAPE PER MT 725-61-06
